# SDR SWIA200211437

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 2,545 hours, 1,994 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD FAILED (OUTER PANEL SHATTERED) DURING CLIMBOUT.  REMOVED AND REPLACED RT SIDE WINDSHIELD IAW RJ MM 56-11-01.
